# SDR AALA20100118TUL05

- Difficulty date: January 18, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 14,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKATE ANGLE AT APPROXIMATELY STATION 1474 IS CRACKED BETWEEN FASTENERS.  REMOVED DAMAGE AND INSTALLED REPAIR PER AARD 53-10-00-2.
